Structures galoisiennes et courbes elliptiques
Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 307-331.
@article{JTNB_1995__7_1_307_0,
     author = {Philippe Cassou-Nogues and Martin J. Taylor},
     title = {Structures galoisiennes et courbes elliptiques},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {307--331},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     doi = {10.5802/jtnb.145},
     zbl = {0852.11066},
     mrnumber = {1413581},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.145/}
}
TY  - JOUR
TI  - Structures galoisiennes et courbes elliptiques
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1995
DA  - 1995///
SP  - 307
EP  - 331
VL  - 7
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.145/
UR  - https://zbmath.org/?q=an%3A0852.11066
UR  - https://www.ams.org/mathscinet-getitem?mr=1413581
UR  - https://doi.org/10.5802/jtnb.145
DO  - 10.5802/jtnb.145
LA  - fr
ID  - JTNB_1995__7_1_307_0
ER  - 
%0 Journal Article
%T Structures galoisiennes et courbes elliptiques
%J Journal de Théorie des Nombres de Bordeaux
%D 1995
%P 307-331
%V 7
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.145
%R 10.5802/jtnb.145
%G fr
%F JTNB_1995__7_1_307_0
Philippe Cassou-Nogues; Martin J. Taylor. Structures galoisiennes et courbes elliptiques. Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 307-331. doi : 10.5802/jtnb.145. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.145/

[A-T] S.A. Agboola et M.J. Taylor, Class invariants of Mordell- Weil groups, à paraître.

[B-T] S.N. Byott et M.J. Taylor, Hopf structure and Galois modules, Group rings and class groups, DMV seminar 18 (1992), Birkhaüser. | MR: 1167451 | Zbl: 0811.11068

[CN-S] Ph. Cassou-Noguès et A. Srivastav, Galois module structure of Kummer 2-extensions and elliptic curves of rank ≽ 1, à paraître.

[CN-T] Ph. Cassou-Noguès et M.J. Taylor, Espaces homogènes principaux, unités elliptiques et fonctions L, Ann. Inst. 44 (1994), 631-661. | Numdam | MR: 1303880 | Zbl: 0810.11039

[F1] A. Fröhlich, Invariants for modules over commutative separable orders, Quart J. Math. Oxford 2 16 (1965), 193-232. | MR: 210697 | Zbl: 0192.14002

[F2] A. Frôhlich, Artin root numbers and normal integral bases for quaternion fields, Invent. Math. 17 (1972), 143-166. | MR: 323759 | Zbl: 0261.12008

[Le] H.W. Leopoldt, Uber die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. reine angew Math. 201 (1959), 119-149. | MR: 108479 | Zbl: 0098.03403

[F2] S. Lang, Cyclotomic fields, Graduate texts in Mathematics 59, Springer-Verlag. | MR: 485768 | Zbl: 0395.12005

[M] J. Milne, Etale cohomology, Princeton Univ. Press, New Jersey (1980). | MR: 559531 | Zbl: 0433.14012

[PR] B. Perrin-Riou, Arithmétique des courbes elliptiques et théorie d'Iwasawa, Mémoire de la S.M.F. 17 (1984). | Numdam | Zbl: 0599.14020

[R] K. Rubin, p-adic L-functions and rational points on elliptic curves with complex multiplication, Invent. Math. 107 (1992), 323-350. | MR: 1144427 | Zbl: 0770.11033

[Se-T] J.P. Serre et J. Tate, Good reduction of abelian varieties, Ann. of Math. 68 (1968),492-517. | MR: 236190 | Zbl: 0172.46101

[S-T] A. Srivastav et M.J. Taylor, Elliptic curves with complex multiplication and Galois module structure, Invent. Math. 99 (1990), 165-184. | MR: 1029394 | Zbl: 0705.14031

[SW] M.E. Sweedler, Hopf algebras, W.A. Benjamin, New York (1969). | MR: 252485 | Zbl: 0194.32901

[T1] M.J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math. 63 (1981), 41-79. | MR: 608528 | Zbl: 0469.12003

[T2] M.J. Taylor, Galois module structure of rings of integers in Kummer extensions, Bull. L.M.S. 12 (1980), 96-98. | MR: 571727 | Zbl: 0408.12017

[W] W.C. Waterhouse, Principal homogeneous spaces and Group scheme extensions, Trans. A.M.S. 153 (1971), 181-189. | MR: 269659 | Zbl: 0208.48401

Cited by Sources: